# SDR ERKR200100013

- Difficulty date: January 4, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: NPN
- Condition: Cracked
- Location: 428.062
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

crack on main cargo door lower fitting at station 428.062
